# SDR DXTA2011080904695

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 8,824 hours, 5,478 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH JUST THE APU RUNNING,  TURNED ON THE BLEED AIR MAX COOL SWITCH AND ISOLATION VALVE TO OPEN AND SMELLED A BURNING RUBBER ODOR.  NO SMOKE OBSERVED.
